# SDR FDEA201806211550

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,642 hours, 19,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7779501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA FOUND LONGERON 43R WITH CORROSION, AT STA 1649. CARRIED OUT SECTIONAL SPLICE REPAIR BETWEEN STA 1631 TO STA 1650 LONGERON 43R AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 201 AND FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. CORROSION ON LONGERON 43R REMOVED AND FOUND OUT OF LIMITS AS PER SRM 53-00-00-2R FIGURE 205. ORIGINAL THICKNESS: 0.068" , MATERIAL REMOVED: 0.060", MATERIAL REMAINING: 0.008".
